# SDR SWAA2025031095371

- Difficulty date: February 12, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 73,353 hours, 38,618 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD IS CRACKED AT L.B.L. 19; W.L. 152.  <[01] APPLIED INTERIM REPAIR AT THE LOWER VAPOR BARRIER LBL 19 BS663 WL 152 IAW SRM 57-10-10-2R-2; [02] VERIFIED ALL STEPS CORRECTION ACTION ITEM 1 MEASUREMENT FIELD COMPLETE; CARD COMPLETE.
